Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A quasi-dichotomy for $C(\alpha , X)$ spaces, $\alpha < \omega _{1}$

Tom 141 / 2015

Elói Medina Galego, Maurício Zahn Colloquium Mathematicum 141 (2015), 51-59 MSC: Primary 46B03, 46E40; Secondary 46B25. DOI: 10.4064/cm141-1-5

Streszczenie

We prove the following quasi-dichotomy involving the Banach spaces $C(\alpha, X)$ of all $X$-valued continuous functions defined on the interval $[0, \alpha]$ of ordinals and endowed with the supremum norm.

Suppose that $X$ and $Y$ are arbitrary Banach spaces of finite cotype. Then at least one of the following statements is true.

(1) There exists a finite ordinal $n$ such that either $C(n, X)$ contains a copy of $Y$, or $C( n, Y)$ contains a copy of $X$.

(2) For any infinite countable ordinals $\alpha$, $\beta$, $\xi$, $\eta$, the following are equivalent:

(a) $C(\alpha, X) \oplus C(\xi, Y)$ is isomorphic to $C(\beta, X) \oplus C(\eta, Y)$.

(b) $C(\alpha)$ is isomorphic to $C(\beta)$, and $C(\xi)$ is isomorphic to $C(\eta).$

This result is optimal in the sense that it cannot be extended to uncountable ordinals.

Autorzy

  • Elói Medina GalegoDepartment of Mathematics, IME
    University of São Paulo
    Rua do Matão
    1010, São Paulo, Brazil
    e-mail
  • Maurício ZahnDepartment of Mathematics and Statistics, DME
    Federal University of Pelotas
    Campus Universitário Capão do Leão, s/n
    Rio Grande do Sul, Brazil
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek